# SDR VNAA0304021

- Difficulty date: April 22, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 20,448 hours, 17,975 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321473
- Part serial: 2593
- Condition: Failed
- Location: Emergency Light
- Part time: 6,771 hours, 5,227 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE 5LK EMERGENCY LIGHT POWER SUPPLY WAS BAD.  MAINTENANCE INSPECTED AND REPLACED THE  EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
